# SDR UIEA2018110502513

- Difficulty date: November 1, 2018
- Submitted: November 5, 2018
- Operation: Air carrier
- Aircraft: N1399A
- Make and model: Boeing 767306
- Aircraft serial: 27959
- Aircraft time: 87,536 hours, 16,396 cycles
- Engine: Ge CF680C2B7F
- System (JASC): 7421 · Spark Plug/Igniter
- Part: Circuit Breaker
- Condition: Tripped
- Location: Nr 1 Ignitor
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT ENGINE IGNITOR NR 1 STATUS MESSAGE.   FOUND THE CIRCUIT BREAKER M1 TRIPPED FOR THE RT IGNITOR NR 1.  RESET THE CIRCUIT BREAKER AND CLEARED THE MESSAGE.   PERFORMED AN AUDIBLE IGNITION TEST ON THE RT ENGINE AND OPS TESTED GOOD IAW AMM 74-00-00.
